MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND S5 ERC TUBING CLAMP / 620MM; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND S5 ERC TUBING CLAMP / 620MM; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number 60-05-65
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
Livanova deutschland received a report that a s5 erc tubing clamp / 620mm gave a "arterial clamp defective" error message and the open/close key buttons disappeared from cp5 control unit display, therefore the clamp could not be controllable.The issue occurred during repair activity.There was no patient involvement.
 
Additional Manufacturer Narrative
A.1.-a.5.There was no patient involvement.H11: livanova deutschland manufactures the s5 erc tubing clamp / 620mm.The incident occurred in coventry, united kingdom.Livanova field service representative testing of the device found signs of corrosion on the motor board pcb zkb and also that the stator was blocked inside the metal housing.In order to solve the issue, the following parts were replaced: - stator with sensor board - bearing scp - groove ball bearing - pcb control board (zkb 0204) - spindle complete with block - clamp housing rear subsequent functional verification testing was completed without further issues and the unit was returned to service.The read-out of the centrifugal pump (real-time device parameters and setting recording file) associated with the complained erc was provided and analysed.At 10.34 the panel stored the status of the clamp.At 11.11 a reboot of the cp5 panel is stored.It cannot be ruled out that a temporary cp5 timeout due to the reboot caused the clamp to close.A device service history review has been performed and identified that the unit was manufactured in 2021 and no other similar event has been reported, neither concerning trend has been identified.Based on above information, it cannot be ruled out that the issue was due to a failure of clamp electronic and mechanical components, possibly related to extensive exposure to liquid over time, e.G.During cleaning, that led to fluid ingress.

Brand Name
S5 ERC TUBING CLAMP / 620MM
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM  80939
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
enrico greco
14401 w. 65th way
arvada, CO 80004
MDR Report Key19687555
Report Number9611109-2024-00294
Device Sequence Number20863789
Product Code DTQ
UDI-Device Identifier04033817901068
UDI-Public(01)04033817901068(11)211129
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K071318
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 07/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number60-05-65
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2024
Initial Report FDA Received Date07/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/29/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown